# SDR FDEA201802190434

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 23,677 hours, 3,785 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 973930
- Condition: Cracked
- Location: Ram Air Turbine
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAT PUMP CRACKED AND LEAKED DURING MOTORING TEST.  OPEN
